# SDR ASOA20161002011A

- Difficulty date: October 2, 2016
- Submitted: October 7, 2016
- Operation: Air carrier
- Aircraft: N606LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15173
- Aircraft time: 20,827 hours, 13,924 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Unknown
- Condition: Smoke
- Location: Cabin/Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED AN AIR RETURN FOR SMOKE IN THE CABIN & COCKPIT, BOTH AFT & FWD HAVE SMOKE. TOILET MASTER CAUTION MESSAGE. RAN QRH. INTEROGATED MDC, FOUND LAV FAN FAIL CODE B1-007306. RAN BOTH ENGINES IAW AMM 71-00-00, COULD NOT DUPLICATE SMOKE IN COCKPIT OR CABIN.  OPEN
